Unfortunately, steroids have some nasty side effects and it seems that the longer they're taken the more you'll see. That would make sense, huh?! My daughter experienced extra hair in unwanted places, terrible acne everywhere and darkening skin in some areas. Her neck looked like it hadn't been washed.......ever. O yes and lets not forget her cheeks were like chipmunks, with plenty of food for the winter. All side effects decreased after a month. They haven't went away completely but she doesn't stay off prednisone long enough is my guess. It isn't silly to be disappointed with side effects from meds. We are all human and lets face it especially women, do care about
our appearance. My heart goes out to you, as if it isn't enough to be sick and medication that is to make you better brings havic. Much love & laughter to you!
Dx w/UC in 2001 - controlled by diet.
Mother to 15 yr old daughter dx w/CD 9/07- she had surgery for abcesses 11/07. She is taking multi-vit, iron for anemia, bentyl prn, prilosec 20mg-x2, pentasa 500mg-x5, prednisone 10mg-x6, 6 mp 50mg-x3, Flagyl 250mg-x3